I've been on Latuda for almost two years and while it has been good for my mood I've noticed I have no sex drive now and I've also gained weight. I see my doctor tomorrow and I want to be tapered off of it. Has anyone else had this problem? Did you go off of Latuda? If so what do you take now? Thanks!
For the weight gain aspect, Latuda does not cause this. Numerous studies have been done because it's colleagues are so bad about it, e.g., quetiapine and olanzapine. Sex drive, I also don't think it typically affects, but it's possible. What dosage are you on? Could you be depressed? Latuda can treat depression up to 60 mg.
Hi. decreased sex drive and weight gain are common side effect for any anti-psychotic medication. I was on latuda and had decreased sex drive. now i am on geodon and it has increased. hope this helps.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2018 • 3 answers
Updated 13 Oct 2018 • 3 answers
Updated 21 Dec 2016 • 2 answers
Updated 25 Aug 2017 • 5 answers
Posted 20 Dec 2018 • 0 answers